×

Found 56 Documents (Results 1–56)

Exponential attractor for the generalized symmetric regularized long wave equation with damping term. (English. Chinese original) Zbl 1144.76304

Appl. Math. Mech., Engl. Ed. 26, No. 3, 283-291 (2005); translation from Appl. Math. Mech. 26, No. 3, 259-266 (2005).
PDF BibTeX XML Cite
Full Text: DOI

Exponential attractors and inertial manifolds for singular perturbations of the Cahn-Hilliard equations. (English) Zbl 1055.35028

PDF BibTeX XML Cite
Full Text: DOI

Cone invariance and squeezing properties for inertial manifolds for nonautonomous evolution equations. (English) Zbl 1037.34039

Picard, Rainer (ed.) et al., Evolution equations. Propagation phenomena, global existence, influence on non-linearities. Based on the workshop, Warsaw, Poland, July 1–July 7, 2001. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 60, 27-48 (2003).
MSC:  34C30 34D45 34G20 35B42 37L25
PDF BibTeX XML Cite

Infinite-dimensional dynamical systems. An introduction to dissipative parabolic PDEs and the theory of global attractors. (English) Zbl 0980.35001

Cambridge Texts in Applied Mathematics. Cambridge: Cambridge University Press. xvii, 461 p. (2001).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Main Field